# SDR USAA2013070500007

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 63,111 hours, 23,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED L1 DOOR ASSIST BOTTLE SHEAR PIN BROKEN.  MX REPLACED BROKEN SHEAR PIN ON ASSIST BOTTLE L1 AS REQUIRED.
